# SDR C2XA09TY056

- Difficulty date: March 29, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 24,710 hours, 18,463 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009410
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OUTBOARD PCA ROD BRACKET OUTBOARD BUSHING HOLE IS OUT OF LIMITS.  REMOVED AND REPLACED PCA FITTING IAW EC 5750-01177.  AIRCRAFT IS STILL IN C-CHECK.
